# SDR 03FDEA00144

- Difficulty date: February 20, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGES OF LONGITUDINAL FLOORBEAM  BS 760-848, LBL 25, WL 208.      REMOVED DAMAGE LONGITUDINAL BEAM, BS 760-848, LBL 25, WL 208,  FABRICATED,   ALODINED, PRIMED, AND INSTALLED REPLACEMENT LONGITUDINAL BEAM IAW SRM 51-30-2, 51-  30-5, 53-10-2, 51-10-2, 51-30-2.
